Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Getting brown blood after an unprotected sex. Is it implantation spotting or mid cycle spotting ?

My girlfriend and i had protected sex 3 times in a row last january 3, 2011. her last menstrual period was last december 19, 2010. yesterday january 8, 2011 he noticed that there was a blood followed when she urinated she described it as kinda brown in color, a day before that she had cervical mucus and on the day that she saw the brownish blood stuff with her urine her cervical mucus was just minimal to none. She didnt also noticed any blood when she wiped her vagina. since then she didnt noticed the brownish stuff.. is she pregnant?
Asked On : Sun, 9 Jan 2011
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You had consecutive 3 days sex during most risky days,off course protected but chances of having pregnancy can not be ruled out.
The blood she show may be break through bleeding.
Ok and bye.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor